# SDR SWAA2025081399953

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 58,336 hours, 35,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD SMELL AFT GALLEY<[01] PERFORMED ENGINE RUN #1 & #2 SEPARATELY ISOLATING LH AND RH PACKS. NO SMELLS NOTED. OPERATED PACKS WITH APU. NO SMELLS NOTED. PER AMM 71-00-00. GVI OF AFT GALLEY NOTHING WET OR SMELLY. NO SMELLS IN AFT CARGO COMPARTMENT.  134062
